MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE REVERSE 46MM HUMERAL LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE REVERSE 46MM HUMERAL LINER +0; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Model Number EQUINOXE REVERSE 46MM HUMERAL LINER +0
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Codes Failure of Implant (1924); Pain (1994)
Date of Event 11/12/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Concomitant medical products: equinoxe reverse tray adapter plate tray +0 (cat# 320-10-00 / serial#: (b)(4), equinoxe reverse 46mm glenosphere (cat# 320-01-46 / serial#: (b)(4), eq reverse torque defining screw kit (cat# 320-20-00 / serial#: (b)(4).Additional information, including the product investigation, will be submitted within 30 days of receipt.
 
Event or Problem Description
As reported by the equinoxe shoulder study, approximately five years post initial right side tsa, the 62 y/o male patient was lifting a sign overhead and had sharp pain.Patient experienced disassociation of polyethylene.Patient had a revision approximately a month later and the event was resolved.
 
Additional Manufacturer Narrative
(h3 the revision reported may have been the result of incomplete seating of the liner during implantation, bone impingement, patient-related conditions, an unreported post traumatic event, or any combination of these possibilities, which led to humeral liner disassociation.However, this cannot be confirmed as the devices were not returned for evaluation and images/radiographs were unable to be obtained.The most probable root cause associated with the reported event of ¿humeral liner disassociation¿ is associated with post-operative disassociation of the humeral liner component from the humeral adapter tray/plate.Do not use for humeral liner seating difficulty.
 
Event or Problem Description
It was reported that the patient underwent an initial right reverse total shoulder arthroplasty.Subsequently, it was reported that the patient experienced pain and disassociation of the humeral liner from the humeral tray.As a result, the patient underwent a right shoulder revision surgery approximately 5 years after initial implantation.No further patient impact reported.No further information available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay corrected information.The following sections were corrected: b3, b5, d8, d10, g1, h6 - health effect - clincal code, component code, type of investigation, investigation findings, investigation conclusions and h11.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/technique.A definitive root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: h6 - type of investigation and h11.The revision reported may have been the result of incomplete seating of the liner during implantation, bone impingement, patient-related conditions, an unreported post traumatic event, or any combination of these possibilities, which led to humeral liner disassociation.However, this cannot be confirmed as the devices were not returned for evaluation and images/radiographs were unable to be obtained.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE REVERSE 46MM HUMERAL LINER +0
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66 court
gainesville, FL 32653
3523771140
MDR Report Key15874689
Report Number1038671-2022-01522
Device Sequence Number5486998
Product Code KWT
UDI-Device Identifier10885862086730
UDI-Public10885862086730
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K063569
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 03/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/22/2022
Device Model NumberEQUINOXE REVERSE 46MM HUMERAL LINER +0
Device Catalogue Number320-46-00
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2022
Supplement Date Received by Manufacturer06/26/2023
01/26/2026
03/16/2026
Initial Report FDA Received Date11/28/2022
Supplement Report FDA Received Date07/25/2023
02/12/2026
03/18/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured02/25/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
EQ REV COMPRESS SCREW.; EQ REV COMPRESS SCREW.; EQ REV GLENOID PLATE.; EQ REV LOCKING SCREW.; EQUINOXE PRESERVE STEM 8MM.; EQUINOXE REVERSE SHOULDER DRILL KIT.; SEE H11.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age62 YR
Patient SexMale
Patient Weight116 KG
Patient RaceWhite